RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 1989, Volume 1, Number 2, Pages 118–136 (Mi mm2520)  

Mathematical models of phenomena and processes

Unsteady flows of multicomponent media

V. F. Kuropatenko


Full text: PDF file (1907 kB)

Bibliographic databases:
UDC: 532.529
Received: 24.10.1988

Citation: V. F. Kuropatenko, “Unsteady flows of multicomponent media”, Matem. Mod., 1:2 (1989), 118–136

Citation in format AMSBIB
\Bibitem{Kur89}
\by V.~F.~Kuropatenko
\paper Unsteady flows of multicomponent media
\jour Matem. Mod.
\yr 1989
\vol 1
\issue 2
\pages 118--136
\mathnet{http://mi.mathnet.ru/mm2520}
\zmath{https://zbmath.org/?q=an:0969.76599}


Linking options:
  • http://mi.mathnet.ru/eng/mm2520
  • http://mi.mathnet.ru/eng/mm/v1/i2/p118

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математическое моделирование
    Number of views:
    This page:344
    Full text:177
    References:1
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020